Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Intermittent chest pain. Taking nexium for digestion. Chest pain due to digestion tablets?

My husband is complaining of feeling intermittent whooshing, expanding and throbbing feelings in his chest . He s been getting these off and on all of his life, but now is getting them more frequently. He is on nexium as he cannot eat without the pill . Would his digestion have something to do with this? He s very fit otherwise, and runs on the treadmill 3 times a week....
Asked On : Mon, 18 Mar 2013
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Thank for choosing HCM, GERD (Gastroesophageal reflux disease) Helicobacter infection is likely, first you can try the PPI ( Proton pump inhibitor) Omeprazole 40 mg once in day at evening time for six week, if it does not relieve the problem, then investigation will be required to rule out helicobacter, Have nice day.
Answered: Thu, 25 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor